Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Severe pain in stomach after removal of wisdom tooth, off pain killers. Any allergic reaction?

Hey I am 18 years old and about 5ft 10 inches and about 135 to 140lb it is about the 6th day from my wisdom teeth removal and for the past 3 nights I have been have sever stabbing pain in my stomach . I have been off pain killers for 3 full days now and stopped all meds for 1 day thinking I was possibly having a allergic reaction but again the stomach pain returned. One weird thing is during the day it is not as bad but once it gets night time like around midnight the pain spikes up. If there is anything u can tell me please do because my parents believe it is nothing but the pain tells me it is something
Asked On : Thu, 7 Jun 2012
Answers:  2 Views:  1015
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You seem to be suffering from acute gastritis probably caused by the pain killers.
Pain killers are notorious in causing inflammation in the inner lining of stomach resulting in acute gastritis.
Treatment is simple
Stop pain killers
Take antacids
Avoid spicy foods
You may take pantoprozole 40 mg daily in the morning empty stomach foe a week.
Please do inform your doctor about this.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Physical Therapist or Physiotherapist Chinmaya Kumar Patra (PT)'s  Response
The stomach pain is possibly because of the painkillers. You must have some antacids. Lime water with sugar could be effective to some extent. If you know "pawanmuktasana" and "kapalvati" pranayama would also be helpful. Take plenty of water at least 3-4 leters/ day. Do not keep your stomach empty anytime. Have food in a regular time interval.

Wish you a good health soon..
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor